Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 64, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 14, 2015, 3:40 AM CDT. It took effect at Jul 14, 2015, 1:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 3:40 AM CDT (08:40 UTC)
- In effect from
- Jul 14, 2015, 1:00 PM CDT
- Expired
- Jul 15, 2015, 7:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS73 KMKX 140840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT TUE JUL 14 2015 ...GUSTY WINDS DEVELOPING LATER TODAY... .A TIGHTENING PRESSURE GRADIENT BEHIND DEPARTING LOW PRESSURE WILL RESULT IN WINDS TURNING NORTH TO NORTHEAST LATER THIS MORNING. WIND SPEEDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AT TIMES THIS AFTERNOON AND EVENING. THESE GUSTY...ONSHORE WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 3 TO 5 FEET. LMZ643-644-141645- /O.NEW.KMKX.SC.Y.0064.150714T1800Z-150715T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 340 AM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS WILL VEER TO THE NORTH TO NORTHEAST THIS MORNING AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 2 FEET WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-141645- /O.NEW.KMKX.SC.Y.0064.150714T2100Z-150715T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS WILL VEER TO THE NORTH TO NORTHEAST LATER TODAY AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 2 FEET WILL BUILD TO 3 TO 5 FEET LATER THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
5 follow-up statements
395 WHUS73 KMKX 141427 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CDT TUE JUL 14 2015 ...BRISK NORTHEAST WINDS DEVELOPING THIS AFTERNOON... .A TIGHTENING PRESSURE GRADIENT BEHIND DEPARTING LOW PRESSURE WILL RESULT IN WINDS TURNING NORTH TO NORTHEAST LATER THIS MORNING. WIND SPEEDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AT TIMES THIS AFTERNOON AND EVENING. THESE GUSTY... ONSHORE WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 3 TO 5 FEET. LMZ643-644-142230- /O.CON.KMKX.SC.Y.0064.150714T1800Z-150715T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 927 AM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL VEER TO THE NORTH TO NORTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 2 FEET WILL BUILD TO 3 TO 5 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-142230- /O.CON.KMKX.SC.Y.0064.150714T2100Z-150715T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... * WINDS: NORTHWEST 10 TO 15 KNOTS WILL VEER TO THE NORTH TO NORTHEAST LATER THIS AFTERNOON AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 2 FEET WILL BUILD TO 3 TO 4 FEET LATER THIS AFTERNOON AND 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
605 WHUS73 KMKX 141959 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT TUE JUL 14 2015 ...BRISK NORTH TO NORTHEAST WINDS INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT BEHIND DEPARTED LOW PRESSURE WILL MAINTAIN NORTH TO NORTHEAST OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AT TIMES INTO THIS EVENING. THESE GUSTY...ONSHORE WINDS WILL CAUSE WAVE HEIGHTS OF 3 TO 6 FEET. LMZ643-644-150400- /O.CON.KMKX.SC.Y.0064.000000T0000Z-150715T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 259 PM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-150400- /O.CON.KMKX.SC.Y.0064.150714T2100Z-150715T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
980 WHUS73 KMKX 150227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT TUE JUL 14 2015 ...BRISK NORTH TO NORTHEAST WINDS INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT BEHIND DEPARTED LOW PRESSURE WILL MAINTAIN NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO THE LATE NIGHT HOURS. THESE GUSTY...ONSHORE WINDS WILL CAUSE WAVE HEIGHTS OF 3 TO 5 FEET. LMZ643-644-150900- /O.CON.KMKX.SC.Y.0064.000000T0000Z-150715T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 927 PM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-150900- /O.CON.KMKX.SC.Y.0064.000000T0000Z-150715T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
885 WHUS73 KMKX 150846 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT WED JUL 15 2015 ...BRISK NORTH TO NORTHEAST WINDS PERSISTING EARLY THIS MORNING IN THE SOUTH... .A LINGERING PRESSURE GRADIENT IS RESULTING IN GUSTY NORTH TO NORTHEAST WINDS PERSISTING SOUTH OF WIND POINT EARLY THIS MORNING. WIND GUSTS TO 25 KNOTS ARE EXPECTED FOR SEVERAL MORE HOURS...ALONG WITH HIGHER WAVES. HENCE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 7 AM CDT FROM WIND POINT SOUTH TO WINTHROP HARBOR. LMZ643>645-151000- /O.CAN.KMKX.SC.Y.0064.000000T0000Z-150715T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 346 AM CDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA TODAY. $$ LMZ646-151200- /O.EXT.KMKX.SC.Y.0064.000000T0000Z-150715T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
536 WHUS73 KMKX 151202 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 702 AM CDT WED JUL 15 2015 ...WINDS AND WAVES SUBSIDING... .A WEAKENING PRESSURE GRADIENT SPREADING SOUTH ACROSS SOUTHERN LAKE MICHIGAN IS RESULTING IN DIMINISHING WINDS AND WAVES FROM WIND POINT SOUTH TO WINTHROP HARBOR. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS...HENCE THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE. LMZ646-151315- /O.EXP.KMKX.SC.Y.0064.000000T0000Z-150715T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 702 AM CDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 11:40 PM CDT, 4 hours earlier.
Area forecast discussion, Jul 13, 11:40 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1140 PM CDT MON JUL 13 2015 .UPDATE...THE APPROACHING UPPER TROUGH AXIS AND COLD FRONT WILL PASS TUE AM SO SLIGHT CHANCES OF SHOWERS/TSTORMS WILL CONTINUE. NLY WINDS WILL INCREASE IN THE WAKE OF THE COLD FRONT ON TUE WITH THE FLOW TO TURN ONSHORE OVER ERN WI. THE CONVERGENCE FROM THE WIND SHIFT MAY SET OFF ISOLD SHOWERS OR TSTORMS BUT SUBSIDENCE BEHIND THE UPPER WAVE AND COLD FRONT WILL GREATLY LIMIT THE PCPN CHANCES. && .AVIATION/06Z TAFS/...MO CLEAR TO PTLY CLOUDY SKIES EARLY TUE AM WITH SCT-BKN CUMULUS AT 3.5-5.0 KFT DEVELOPING BY LATE TUE AM INTO THE AFTERNOON. MVFR CIGS WILL BE POSSIBLE OVER ERN WI LATE MORNING INTO THE EARLY AFTERNOON. SLIGHT CHANCES OF SHOWERS OR TSTORMS. VFR CONDITIONS TUE NT. && .PREV DISCUSSION... /ISSUED 329 PM CDT MON JUL 13 2015/ SHORT TERM... TONIGHT... FORECAST CONFIDENCE MEDIUM. INSTABILITY IS ON THE RISE IN SOUTH CENTRAL WI WITH MIXED LAYER CAPE OVER 2500 J/KG AND NO CIN PER LATEST SPC MESOANALYSIS PAGE. THIS AXIS OF INSTABILITY EXTENDS NORTHWESTWARD THROUGH EAST CENTRAL MN. THUNDERSTORMS ARE POPPING UP IN THAT AREA AS OF 20Z AS A SHORTWAVE WORKS INTO THE AREA. THE HRRR MODEL AND OTHER MESO MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS EAST CENTRAL/SOUTHEAST MN AND THEY HAVE THE THUNDERSTORMS CONTINUING TO DEVELOP DOWNSTREAM WITH THE SHORTWAVE. ALL OF SOUTHERN WI IS UNDER A SEVERE THUNDERSTORM WATCH THROUGH 02Z OR 9 PM. THE HIGH CAPE FORECAST OF 3500-4500 J/KG /DEPENDING ON MODEL/ AND HIGH UNIDIRECTIONAL SHEAR AROUND 40 KNOTS SUPPORTS RAPID SUPERCELL DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE STORMS. A TORNADO IS POSSIBLE. STAY TUNED FOR UPDATES AND POTENTIAL SEVERE THUNDERSTORM WARNINGS. AFTER THESE STORMS ROLL THROUGH... THERE IS A SMALL CHANCE FOR ANOTHER ROUND OF WEAKER SHOWERS AND THUNDERSTORMS WITH ANOTHER SHORTWAVE TRACKING THROUGH SOUTHERN WI LATE TONIGHT. TUESDAY... FORECAST CONFIDENCE MEDIUM. A COLD FRONT WILL SLIDE SOUTHWEST DOWN LAKE MICHIGAN THROUGH SOUTH CENTRAL WI TUESDAY AFTERNOON IN THE WAKE OF AN UPPER LEVEL SHORTWAVE. LOOK FOR A WIND SHIFT TO THE NORTH-NORTHEAST AND FALLING TEMPERATURES. THERE MAY BE A LOW CLOUD DECK ALONG THE LEADING EDGE OF THE FRONT. MODELS ARE SHOWING LOW CAPE AND LIGHT QPF... SO SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS THEY COLLIDE WITH THAT WARM AND MOIST AIR MASS IN PLACE. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM THE MID/UPPER LEVEL FLOW IS NORTHWEST AS A RIDGE EXITS THE DAKOTAS AND PUSHES INTO MINNESOTA. WEAK 700 MB DOWNWARD MOTION WITH MAINLY WEAK UPPER CONVERGENCE UNTIL EVENING IN THE SOUTHWEST. 700 MB DEWPOINTS ARE LOW...BUT BEGIN TO RISE WEDNESDAY AFTERNOON. 850 MB TEMPERATURES COOL THROUGH THE PERIOD WITH THE 850 MB RIDGE OVER WISCONSIN ON WEDNESDAY. 850 MB DEWPOINTS DROP THROUGH THE DAY WEDNESDAY. A BRISK NORTHEAST FLOW OFF LAKE MICHIGAN TUESDAY EVENING WITH DIMINISH AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. DEWPOINTS ARE EXPECTED TO DROP INTO THE 40S AND LOWER 50S. WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. THE UPPER RIDGE MOVES INTO WISCONSIN THURSDAY MORNING AS A SHORTWAVE MOVES ACROSS THE NORTHERN/CENTRAL PLAINS. THE UPPER DIVERGENCE INCREASES LATE WEDNESDAY NIGHT AND THURSDAY MORNING. 700 MB DEW POINTS CONTINUE TO INCREASE...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. 700 MB UPWARD MOTION INCREASES...ESPECIALLY THURSDAY. AS THE SURFACE HIGH OVER THE GREAT LAKES RECEDES TO THE EAST...A RETURN FLOW RESULTS IN A CHANCE OF THUNDERSTORMS THURSDAY...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. SURFACE DEWPOINTS ARE SLOW TO RISE INITIALLY BUT THEN INCREASES INTO THE MID AND UPPER 60S OVER SOUTH CENTRAL WISCONSIN THURSDAY AFTERNOON. LONG TERM... THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM THE GFS AND 00Z ECMWF HAVE A FAIRLY ZONAL FLOW WITH ONE SHORTWAVE EXITING WISCONSIN THURSDAY NIGHT AS A STRONG TROUGH DROPS INTO THE NORTHWEST U.S. A SURFACE TROUGH MOVES ACROSS WISCONSIN THURSDAY NIGHT AND OFF TO LOWER MICHIGAN FRIDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS. SATURDAY...FORECAST CONFIDENCE MEDIUM THE 00Z ECMWF PUSHES A MID LEVEL TROUGH INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS...WHILE THE GFS HAS A MORE CLOSED LOW OVER THE PACIFIC NORTHWEST...WITH A SHORTWAVE MOVING TOWARD SOUTH CENTRAL CANADA. A SURFACE TROUGH DEVELOPS IN THE PLAINS WITH A WEAK SOUTH TO SOUTHEAST FLOW OVER SOUTHERN WISCONSIN. SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW THE 00Z ECMWF MOVES A RATHER STRONG SHORTWAVE INTO MINNESOTA SUNDAY AND INTO WISCONSIN MONDAY. HOWEVER THE 12Z GFS STILL HAS A TROUGH OVER THE WESTERN U.S. SUNDAY THEN FINALLY KICKING OUT A SHORTWAVE INTO THE NORTHERN PLAINS MONDAY AFTERNOON. BOTH MODELS SHOW SHOWER AND THUNDERSTORM CHANCES. AVIATION/00Z TAFS/... AREA OF DIURNAL CU WITH BASES AROUND 2000 FEET ARE SPREADING INTO SOUTH CENTRAL WI THIS AFTERNOON WITH INCREASING DEWPOINT TEMPS AND WSW WINDS. SCATTERED THUNDERSTORMS DEVELOPING IN SOUTHEAST MN NOW WILL CONTINUE TO DEVELOP DOWNSTREAM IN WEST CENTRAL WI AND EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WI LATER THIS AFTERNOON AND INTO THE EVENING. SOME STORMS COULD BE SEVERE. BRIEF MVFR CONDITIONS AND GUSTY WINDS AND HAIL ARE POSSIBLE IN THESE THUNDERSTORMS. THERE IS A CHANCE FOR WEAKER SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WI LATER TONIGHT. A BRIEF PERIOD OF MVFR CIGS AND MAYBE SOME SHOWERS/THUNDER WILL BE POSSIBLE WITH A COLD FRONT TRACKING FROM NORTHERN LAKE MICHIGAN SOUTHWEST THROUGH SOUTHERN WI TUESDAY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...GEHRING TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Jul 13, 10:35 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1035 PM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-150345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1035 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE ARE SLIGHT CHANCES OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE ARE SLIGHT CHANCES OF THUNDERSTORMS ON TUESDAY. THUNDERSTORM CHANCES RETURN ON FOR THURSDAY NIGHT AND CONTINUE FROM TIME TO TIME THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT AND TUESDAY. LMZ643>646-150345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1035 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A PERIOD OF NORTHEAST WINDS MAY APPROACH SMALL CRAFT CRITERIA LATE TUESDAY AFTERNOON AND TUESDAY EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY NIGHT THROUGH MONDAY. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 13, 9:56 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM MARINE TSTM WIND MILWAUKEE 43.03N 87.92W
07/13/2015 M39.00 MPH MILWAUKEE WI C-MAN STATION
&&
SMARQUARDTLocal storm report, Jul 13, 9:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL PORTAGE 43.55N 89.47W
07/13/2015 M2.50 INCH COLUMBIA WI PUBLIC
2.25 INCH HAIL
&&
SMARQUARDTLocal storm report, Jul 13, 10:07 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FUNNEL CLOUD LONE ROCK AIRPORT 43.21N 90.19W
07/13/2015 SAUK WI AMATEUR RADIO
FUNNEL CLOUD IS VERY LOW TO THE GROUND AND HARD TO TELL
IF IT IS IN CONTACT WITH THE GROUND.
0628 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
07/13/2015 M61.00 MPH SAUK WI ASOS
0630 PM TSTM WND DMG 7 ESE AVOCA 43.15N 90.20W
07/13/2015 IOWA WI LAW ENFORCEMENT
TIME OF EVENT ESTIMATED BY LOOKING AT WEATHER RADAR
IMAGES. FALLEN TREE ON HWY 133.
0630 PM HAIL 1 S SPRING GREEN 43.16N 90.07W
07/13/2015 E1.50 INCH SAUK WI TRAINED SPOTTER
1.5 INCH DIAMETER HAIL ON HWY 23. SOME LARGER HAIL. GUSTY
WINDS ESTIMATED AT 50 MPH.
0631 PM TSTM WND DMG 8 ESE AVOCA 43.14N 90.18W
07/13/2015 IOWA WI LAW ENFORCEMENT
TREE DOWN ON HWY C.
0638 PM TSTM WND DMG 5 SW PORTAGE 43.50N 89.54W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
TREE DOWN ON ROAD.
0647 PM TSTM WND DMG 5 WNW POYNETTE 43.42N 89.50W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
TREE DOWN ON KENT ROAD.
0649 PM TSTM WND DMG 4 WNW POYNETTE 43.41N 89.48W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
ANOTHER TREE DOWN ON KENT ROAD.
0654 PM HAIL POYNETTE 43.39N 89.41W
07/13/2015 M1.50 INCH COLUMBIA WI PUBLIC
TIME ESTIMATED FROM RADAR.
0658 PM HAIL 3 NE POYNETTE 43.42N 89.37W
07/13/2015 M1.50 INCH COLUMBIA WI PUBLIC
0719 PM TSTM WND GST 1 W SUN PRAIRIE 43.18N 89.25W
07/13/2015 M55.00 MPH DANE WI TRAINED SPOTTER
ALSO MARBLE SIZED HAIL REPORTED.
0723 PM TSTM WND DMG EAST BRISTOL 43.27N 89.15W
07/13/2015 DANE WI LAW ENFORCEMENT
3 FOOT DIAMETER TREE ON ROAD.
0741 PM TSTM WND DMG 2 NW ROCKDALE 42.99N 89.06W
07/13/2015 DANE WI LAW ENFORCEMENT
20 INCH TO 30 INCH DIAMETER TREES DOWN. SHINGLE AND
SIDING DAMAGE AT ONE RESIDENCE.
0743 PM TSTM WND DMG ROCKDALE 42.97N 89.03W
07/13/2015 DANE WI LAW ENFORCEMENT
20 INCH TO 30 INCH DIAMETER TREES DOWN. POWER LINES DOWN
FROM TREES LANDING ON THEM. SOME TREES FELL ON HOUSES.
0754 PM TSTM WND DMG 3 NE UTICA 43.00N 89.08W
07/13/2015 DANE WI AMATEUR RADIO
10 INCH TO 12 INCH DIAMETER TREE BRANCHES BLOWN DOWN.
0803 PM TSTM WND DMG 2 WSW CAMBRIDGE 42.99N 89.05W
07/13/2015 DANE WI AMATEUR RADIO
ONE 38 INCH DIAMETER TREE DOWN. OTHER TREES TOPPLED IN
THE AREA.
0814 PM TSTM WND DMG 2 NE UTICA 42.99N 89.09W
07/13/2015 DANE WI AMATEUR RADIO
12 INCH TO 28 INCH DIAMETER TREE BRANCHES DOWN. WIND
DAMAGE TO ROOF SHINGLES AND ROOF FLASHING.
0830 PM TSTM WND GST 4 W BROOKFIELD 43.06N 88.20W
07/13/2015 M58.00 MPH WAUKESHA WI TRAINED SPOTTER
A 6 INCH DIAMETER TREE DOWN. THE TOP HALF OF A 12 INCH
DIAMETER TREE DOWN ON A GARAGE
0832 PM TSTM WND GST 3 NE TIBBETS 42.77N 88.54W
07/13/2015 E49.00 MPH WALWORTH WI AMATEUR RADIO
ESTIMATED 49 MPH WIND GUST 2.9 MILES NE OF TIBBETS.
0840 PM TSTM WND GST 1 N WEST BEND 43.44N 88.18W
07/13/2015 E50.00 MPH WASHINGTON WI TRAINED SPOTTER
SMALL TREE BRANCHES DOWN.
0855 PM TSTM WND DMG LA GRANGE 42.80N 88.60W
07/13/2015 WALWORTH WI AMATEUR RADIO
MINOR DAMAGE TO TREE BRANCHES.
0900 PM MARINE TSTM WIND MILWAUKEE 43.03N 87.92W
07/13/2015 M39.00 MPH MILWAUKEE WI C-MAN STATION
&&
SMARQUARDTSpecial weather statement, Jul 14, 12:21 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1221 AM CDT TUE JUL 14 2015 WIZ067-140600- LAFAYETTE- 1221 AM CDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAFAYETTE COUNTY... AT 1220 AM CDT...A STRONG THUNDERSTORM WAS NEAR DICKEYVILLE...OR NEAR PLATTEVILLE...MOVING SOUTHEAST AT 45 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BENTON AROUND 1235 AM CDT. SHULLSBURG AROUND 1240 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW DIGGINGS...LEAD MINE AND GRATIOT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4274 9043 4255 8993 4251 8997 4251 9042 TIME...MOT...LOC 0520Z 301DEG 39KT 4267 9053 MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa | 30 min |
| Jul 13, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Waukesha | 45 min |
| Jul 13, 8:08 PM CDT | Special Weather Statement | MKX | Ozaukee, Walworth, Washington, Waukesha | 22 min |
| Jul 13, 8:19 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 13, 8:19 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| Jul 13, 8:33 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 27 min |
| Jul 13, 8:48 PM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Jul 14, 12:21 AM CDT | Special Weather Statement | MKX | Lafayette | 39 min |
| Jul 14, 4:20 AM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.